MathSciNet Relay Station
MathSciNet bibliographic data
MR1248181 60C05 (05C80)
Kolchin, V. F. Random graphs and systems of linear equations in finite fields. Proceedings of the Fifth International Seminar on Random Graphs and Probabilistic Methods in Combinatorics and Computer Science (Poznań, 1991). Random Structures Algorithms 5 (1994), no. 1, 135–146.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement